SciELO - Scientific Electronic Library Online

 
vol.25 issue2ON SYMMETRIES OF PQ-HYPERELLIPTIC RIEMANN SURFACESON OUTGOING SOLUTIONS FOR A SYSTEM OF TIME-HARMONIC ELASTIC WAVE IN THE EXTERIOR OF A STAR-SHAPED DOMAIN author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.25 no.2 Antofagasta Aug. 2006

http://dx.doi.org/10.4067/S0716-09172006000200005 

Proyecciones Journal of Mathematics
Vol. 25, No 2, pp. 191-203, August 2006.
Universidad Católica del Norte
Antofagasta - Chile

GENERALIZED CONNECTIVITY *


YUELI YUE
and
JINMING FANG


OCEAN UNIVERSITY OF CHINA, CHINA



Abstract


In this paper, we introduce generalized connectivity in L-fuzzy topological spaces by ÃLukasiewicz logic and prove K. Fan’s theorem.


Key words: ÃLukasiewicz logic; L-fuzzy topology; quasi-coincident neighborhood system.




References


[1] C. L. Chang, Fuzzy topological spaces, J.Math.Anal.Appl. 24, pp. 182— 193, (1968).


[2] J. Fang, Y. Yue, K. Fan’s theorem in fuzzifying topology, Information Sciences, 162, pp. 139-146, (2004).


[3] J. Fang, I-FTOP is isomorphic to I-FQN and I-AITOP, Fuzzy Sets and Systems 147, pp. 317—325, (2004).


[4] U. Höhle, Uppersemicontinuous fuzzy sets and applications, J. Math. Anal. Appl. 78, pp. 659—673, (1980).


[5] T. Kubiak, On fuzzy topologies (PhD Thesis, Adam Mickiewicz, Poznan (Poland), (1985).


[6] Y. M. Liu, M. K. Luo, Fuzzy Topology, World Scientific Publishing Co.Pte.Ltd, Singapore, (1997).


[7] S.E. Rodabaugh, Connectivity and the L-fuzzy unit interval, Rocky Mount. J. Math 12(1), pp. 113-121, (1982).


[8] A. P. Šostak, on a fuzzy topological structure, Rendiconti Circolo Matematico Palermo (Suppl. Ser. II) 11, pp. 89—103, (1985).


[9] M. Ying, A new approach to fuzzy topology (I), Fuzzy Sets and Systems 39, pp. 303—321, (1991).


[10] M. Ying, A new approach to fuzzy topology (II), Fuzzy Sets and Systems 47, pp. 221—232, (1992).


[11] Y. Yue, J. Fang, Generated I-fuzzy topological spaces, Fuzzy Sets and Systems, 154, pp. 103-117, (2005).

*This work is supported by Natural Science Foundation of China 192 Yueli Yue and Jinming Fang

Received : November 2005. Accepted : April 2006

Yueli Yue
Department of Mathematics
Ocean University of China
Qingdao, 266071,
P. R. China
e-mail : yueliyue@163.com
and
Jinming Fang
Department of Mathematics
Ocean University of China
Qingdao, 266071,
P. R. China
e-mail : jinming-fang@163.com

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License